# SDR CWQR200902

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 6,110 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 662121125
- Condition: Misinstalled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, FOUND THE LANDING ACTUATOR CHAFING STIFFENER P/N 6621211-25 LOCATED IN RT MAIN GEAR WELL. CONTACTED MFG FIELD ENGINEERS, DISCOVERED THE THE LT SIDE STIFFENER WAS INSTALLED ON THE RT SIDE FROM THE FACTORY. INSTALLED CORRECT STIFFENER AND CLEARANCES WERE GOOD.
